# SDR SWAA2012030201865

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 26,305 hours, 15,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID CABIN EMERGENCY EXIT LIGHT BASE UNIT FAILED TEST.  REMOVED AND REPLACED LIGHT PER AMM.
